Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Penis becoming weaker and loose skin

hi., i am 15 over the months after passing my urine i am experiencing small white droplets from penis it is so disgusting for me and one thing i have noticed that weight loss and i am becoming weaker and weaker and it looks that my veins are visible my overall body size is squeezing ,making me psychological patient please help me.....they sometimes wet my underwear .._{so my face looks pale and feeble...i want to become stronger ...last is the image of veins so .._
Asked On : Fri, 3 Feb 2012
Answers:  1 Views:  713
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Welcome to HCM,
Problems you mentioned are all psychological and nothing to worry.
At this age you can not have any such problem.
The white droplet you observed are due to prostatic fluid or passing some phosphates passing in urine and it has no significance.
Night discharge is very common at this age
Take high nourishing food,milk,dry fruits,green veggies and fruits.
This will help in gaining weight.
Remove all psychological fear and you will be alright.
Take plenty of water .
Concentrate your mind in the study.
Ok and bye.
Answered: Fri, 3 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor